# SDR C2XA04BT020

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, AISLE PATH EMERGENCY EXIT LOCATOR STRIP LIGHT INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE TO FORWARD AISLE PATH EMERGENCY LIGHT STRIP.  REPAIRED BROKEN WIRE AS REQUIRED IAW EMB145 MM 70-60-00.  OPS CHECKED EMERGENCY LIGHTS GOOD.
